# SDR YENA2022091300903

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: FR80 BETWEEN STR28R & 27R OF AFT CARGO COMPARTMENT; REF TOMX W/O: N281JB/1974/E190/B7 CHECK NR 00246: R & R FR80 BETWEEN STR28R & 27R AFT CARGO IAW JB E/C E22-688-01, TOMX ETI-190-22-640, AND EMBRAER E-TRACK-2017-08129.
